# SDR CA061107006

- Difficulty date: December 15, 2005
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A6
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 311433701
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE LOST OIL PRESSURE IN FLIGHT RESULTING IN LOSS OF THE AIRCRAFT.  SUBSEQUENT INVESTIGATION REVEALED THAT A PROTECTIVE COATING HAD BEEN IMPROPERLY APPLIED TO THE AGB HOUSING AT THE PRIOR ENGINE OVERHAUL.  THE COATING DEBONDED AND BLOCKED THE OIL PUMP INLET RESULTING IN LOSS OF OIL PRESSURE. IT WAS FURTHER DETERMINED THAT RECOMMENDED PERIODIC VISUAL INSPECTIONS OF THE PUMP INLET HAD NOT BEEN PERFORMED BY THE OPERATOR. (TC NR 20061107006)
